MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 42MM STD GROUP G CROSSLINKED POL; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 42MM STD GROUP G CROSSLINKED POL; HIP COMPONENT
Model Number DLXPGG42
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised for liner dissociation.Time to revision was 103 months components not revised: dynasty(r) shell product id : dxxxgg58 lot id: not indicated.A-class(r) femoral head product id: 38xx42xx lot id : not indicated.Additional information: indication for surgery was osteoarthritis.Bmi: 35.
 
Additional Manufacturer Narrative
No patient code assigned.Device code from previous report remains the same.

Brand Name
DYNASTY A-CLASS 42MM STD GROUP G CROSSLINKED POL
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10307474
Report Number3010536692-2020-00495
Device Sequence Number11574896
Product Code JDI
UDI-Device IdentifierM684DLXPGG421
UDI-PublicM684DLXPGG421
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,litera
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPGG42
Device Catalogue NumberDLXPGG42
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/01/2020
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date09/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR